MathSciNet Relay Station
MathSciNet bibliographic data
MR1802597 91B30 (60G99 60J65)
Elliott, R. J.; Jeanblanc, M.; Yor, M. On models of default risk. INFORMS Applied Probability Conference (Ulm, 1999). Math. Finance 10 (2000), no. 2, 179–195.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement